# SDR HALA2012041100122

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 17,411 hours, 42,063 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 846D1007
- Part serial: 355
- Condition: Intermittent
- Location: Stab Trim
- Part time: 8,281 hours, 19,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAILURE.  REPLACED TRIM BRAKE RELAYS R2-830 & R2-831, AMM 27-41-02. REPLACED PRIMARY STAB TRIM DAV UNIT IAW MM 27-41-01.  OPS CHECKED OK IAW AMM 27-41-10.  REPLACED TRIM MOTOR RELAYS R20-15 & R20-16 IAW AMM27-41-03.  OPS CHECKED OK IAW AMM27-40-06.
